Vasile Postolică, "Efficiency and Choquet boundaries in separated locally convex spaces", International Journal of Mathematics and Mathematical Sciences, vol. 2004, Article ID 645381, 15 pages, 2004. https://doi.org/10.1155/S0161171204203337
Efficiency and Choquet boundaries in separated locally convex spaces
This research paper is devoted to the study of the properties for Pareto-type efficient point sets in separated locally convex spaces, based upon an earlier result on the coincidence of Pareto-type efficient point sets and the Choquet boundaries and the natural corresponding extension for the approximate efficient point sets in Hausdorff locally convex spaces. Both of these results represent an important connection between two great fields of mathematics: vector optimization and potential theory.
Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.